# SDR EGRA9535

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22CP
- Make and model: Skrsky S76B
- Aircraft serial: 760427
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Debonded
- Location: H Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FOUND DEBONDED. STABILIZER SHIPPED TO KEYSTONE FOR REPAIR. REPAIRED DISBONDED STABILIZER IAW CMM SA4047-76-5 REPAIR PROCEDURE #2 FOR BOND SEPERATIONS AND REPAIR PROCEDURE #3 FOR SKIN PATCH REPAIR. REPAIRED STABILIZER RETURNED AFTER REPAIR.
